# SDR UPS06248770

- Difficulty date: December 15, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED BATTERIES AND OPS CK IAW MM 33-50-01-5.
